# SDR EISA97122

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND NR 8 SLAT DENTED FROM SLAT STATION 391-401.  REMOVED SLAT AND INSTALLED SERVICEABLE UNIT PER MM 27-81-11.  (M)
